# SDR AALA2020081989001

- Difficulty date: August 18, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 61,334 hours, 27,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R2 DOOR, ASSIST BOTTLE PRESSURE BELOW LIMIT.  SERVICED R2 DOOR ASSIST BOTTLE PER JOB CARD 26L00025005, LEAK CHECK GOOD.
